# SDR CA061010006

- Difficulty date: September 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,824 hours
- Engine: Pwa PW535A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 305262701
- Condition: Failed
- Location: Fuel System
- Part time: 2,117 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOTS HEARD A LOUD NOISE FOLLOWED BY A MOMENTARY FIRE WARNING LIGHT.  THE PILOTS SHUT THE ENGINE DOWN AND RETURNED TO BASE.  AFTER LANDING THE COWLING FOR THE RT ENGINE WAS FOUND TO BE MISSING THE ENGINE DAMAGED BY FIRE AND THE TAIL DAMAGED. (TC NR 20061010006)
